MathSciNet Relay Station
MathSciNet bibliographic data
MR700034 05A15 (60F05)
Bender, Edward A.; Richmond, L. Bruce Central and local limit theorems applied to asymptotic enumeration. II. Multivariate generating functions. J. Combin. Theory Ser. A 34 (1983), no. 3, 255–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement